Posted by: DEE | 2008-11-17

I medication causing weight gain

I am a chrons sufferer and have been on prdnisone and azapress for 1yr.The dosage of prednisone has been decrease to 5mg a day but the azapress has been increased to 150mg per day.However i have put on a great amount of wieght and find myself constantly eating.i' m not sure if it is cause i am able to digest my food properly now as before my surgery i had lost a lot of weight.I need help to lose the weight or is there something i can take to curb my insatiable appetite.
please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Hello Dee,
There are no consistent dietary rules that apply to everyone, but people with crohn's disease are generally encouraged to eat a healthy diet to help the body replace lost nutrients. Moreover, some nutrients, such as essential fatty acids and the amino acid glutamine, have been shown to help maintain a state of remission.

Avoid processed foods, sugar, caffiene, milk and soya.

Eat foods with a low glycemic index.

Best regards

Dr Guy Ashburner Osteopath

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.